# SDR C2XA04BT078

- Difficulty date: July 15, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 9,773 hours, 7,183 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, (STRIP OF EMERGENCY AISLE PATH LIGHTS NOT WORKING.)  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL NR 33-50-00/02 CATEGORY C-PLACARD NR 044167 AND RETURNED THE AIRCRAFT TO SERVICE.  ON IAD RON 07/16/2004 MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED FORWARD AISLE PATH EMERGENCY LIGHT STRIP IAW AMM NR 33-50-12, OPS.  CHECKED GOOD AND MEL PLACARD CLEARED.  AIRCRAFT RETURNED TO SERVICE.
